| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 25-28


M. Henkouche
      Maximum likelihood estimators in nonlinear autoregressive processes
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1205-1226.

El Moctar Ould Beiba
      Uniform radius for a class of univalent functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1227-1233.

B. Ghusayni
      Results connected to the Riemann hypothesis
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1235-1250.

D. Iyappan, N. Nagaveni
      On semi generalized b-continuous maps, semi generalized b-closed maps in topological space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1251-1264.

Gargouri Riadh, Messaoud Rim
      Point gravity in the Khalimsky plane
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1265-1274.

G. Selvachandran, A. R. Salleh
      Idealistic vague soft rings and vague soft ring homomorphism
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1275-1290.

Li Li, Shin Min Kang, Chahn Yong Jung
      Bounded nonoscillatory solutions for first order neutral delay differential equations
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1291-1299.

S. A. S. Thabit, H. Kamarulhaili
      On quasi p-normal spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1301-1311.

Y. Mahendra Singh, L. Shambhu Singh, M. R. Singh
      Fixed points of occasionally weakly biased mappings under contractive conditions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1313-1322.

I. H. Nagaraja Rao, G. Venkata Rao, S. Rajesh
      Fixed point theorems in Menger space using weak-compatibility
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1323-1328.

A. Mohammed, M. Darus
      The order of starlikeness of new p-valent meromorphic functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1329-1340.

A. A. Khadem-Maboudi
      Topological centers for an introverted subspace on a Banach algebra
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1341-1346.

Ruichang Pei
      On a p-Laplacian equation of Kirchhoff-type with a potential asymptotically linear at infinity
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1347-1353.

Dae Won Yoon
      Some classification of translation surfaces in Galilean 3-space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1355-1361.

S. Panayappan, D. Kiruthika
      On a structure of operators for which Weyl's theorem holds
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1363-1366.

B. El-Sobky, Y. Abo-Elnaga
      On stability of fuzzy multi-objective constrained optimization problem using a trust-region algorithm
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1367-1382.

Li Xiao-fei, Jie Jin, Wang An-ping
      The properties of a class of analytic and univalent functions with missing coefficients
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1383-1389.

M. Nakai
      Effectiveness of imputation methods for missing data in AR(1) longitudinal dataset
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1391-1394.

Chalermpon Bunpog
      Nonlinear L^k_l operator related to the Bessel-Helmholtz operator and the Bessel Klein-Gordon operator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 25-28, 1395-1402.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |